Aproksimasi Metode Dekomposisi Adomian pada Persamaan Diferensial Hiperbolik Linear

Wartono Wartono, Yuslenita Muda

Abstract


Pada kertas kerja ini, kami menyelidiki hampiran penyelesaian  semi analitik persamaan diferensial hiperbolik dengan menggunakan metode dekomposisi Adomian. Pendekatan penyelesaian eksplisit diperoleh dengan mengubah persamaan diferensial hiperbolik ke bentuk deret  u(x, t) =. Hasil perhitungan menunjukkan bahwa, metode dekomposisi Adomian  cukup efektif untuk menghampiri penyelesaian eksak.

 


Keywords


metode dekomposisi, persamaan diferensial hiperbolik, Adomian

Full Text:

PDF

References


Adomian, G., 1994, Solving Frontier Problems of Physics: The Decomposition Method, Kluwer Academic, Dordrecht.

Bellman, R & Adomian, G., 1985, Partial Differential Equations: New Methods for Their Treatment and Solution, D Reidel Publishing Company, Dordrecht.

Celik, et. al. 2006. Solution of Differential-Algebraic Equations (DAEs) by Adomian Decomposition Method, Int. Journal Pure and Applied Math. Sci. 3(1):93-100.

Kaya, D. 2002. The Use of Adomian Decomposition Method for Solving a Specific Nonlinear Partial Differential Equations, Bull. Belg. Math. Soc. 9 : 343-349.

Kaya, D & Mustafa., 1999. On the Solution of the Nonlinear Wave Eequation by the Decomposition Method, Bull. Of the Malaysian Math. Society, 22: 151-155.

Mustafa, 2005. Decomposition Methods for Solving Parabolic Equation in Finite Domains, Journal of Ahejiang Univ. Sci. 6A(10):1058-1064.

Nagle, R. K & Saff, E. B., 1993, Fundamentals of Differential Equations and Boundary Value Problems, Addison-Wesley Inc., New York.


Refbacks

  • There are currently no refbacks.


Copyright (c) 2015 Jurnal Sains dan Teknologi Industri

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

FAKULTAS SAINS DAN TEKNOLOGI
UIN SUSKA RIAU

Kampus Raja Ali Haji
Gedung Fakultas Sains & Teknologi UIN Suska Riau
Jl.H.R.Soebrantas No.155 KM 18 Simpang Baru Panam, Pekanbaru 28293
Email: sitekin[at]uin-suska[dot]ac[dot]id
© 2015 SITEKIN, ISSN 2407-0939
Free counters!
Creative Commons License
SITEKIN by http://ejournal.uin-suska.ac.id/index.php